Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have blocked fallopian tubes. Is there any medicine to increase the level of AMH?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I am a 40 years old woman married for 10 years and not conceived even for once, as my fallopian tubes are blocked. Now I am planning to go for IVF but my amh is 1.14.Dr please guide me is there any medicine to increase the level of amh. Can ovigyn-d help me in this problem. Waiting for you valuable advise.
Posted Fri, 7 Sep 2012 in Infertility Problem
Answered by Dr. Rhea Chanda 31 minutes later
Your ovarian function is measured by AMH.You do have a low AMH level.That indicates that you have poor ovarian response. Since your tubes are blocked,your will have to get IVF done.Usually thats a poor sign.But sometimes there may a decent chance to increase the ovarian function with the use of hormone injections.You can definitely take that chance. If your follicles develop then you can get them picked up and IVF can be done as soon as possible.
You will have to undergo a strict protocol for the hormone injections and regular folliculometry.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor